Do You Suffer from Glaucoma? Join Our New Online Support Group…

July 18, 2012

If you or a loved one suffers from glaucoma, I’d like to invite you to join our new online glaucoma support group for patients, and their families, caregivers, and doctors, to exchange information and share experiences concerning the latest treatments and therapies for glaucoma.

Group members can:

  • initiate discussions;
  • publish comments to a “wall;”
  • email other members;
  • alert other members to upcoming events; and
  • upload photos and videos.

The group is hosted by EyeDocNews Community, a new social network designed to facilitate dialogue between individuals suffering from various eye diseases concerning new treatments for their conditions.

Signing up is easy and free – just click here to join EyeDocNews Community, and then join the glaucoma support group.

And if you have any feedback after joining, I’d be delighted to hear it.

 

 



Comments

Jump down to form below to submit your own comments

2 Responses to “Do You Suffer from Glaucoma? Join Our New Online Support Group…”

  1. Patti on February 10th, 2013 8:20 pm

    I am searching for people who have had adverse reactions to their eye drops for glaucoma. My sister was administering drops to her eye for approximately 6-7 years. She began to have noticable memory loss, black discoloration of the skin around her eye, and complained of pressure from the top of her head. When I researched the side effects of the drops, I found the above info, and asked her to check with her eye doctor, and he took her off the drops. Her eye sight has deteriorated, to what would appear to be almost blind. Although I have seen her pick up a tiny piece of paper on the floor without thinking a thing of it. She has been diagnosed with a “rare form of Alzheimers”. In other words, they didn’t know what to call it.
    I can’t help but believe the drops attributed to her condition. When she stopped them, the pressure left as did the blackening of the skin. However, the brain damage may have already been done. She may be the one in a million who reacted so badly to these drops. I’m searching for someone who may be experiencing these same effects. Also, an expert in this area in OH to consult.
    Can you help me??

  2. ari on February 16th, 2013 9:26 pm

    the drops do not cause alzheimers or any brain disorder. period. if she was eating lots of pineapple these past few years, you would wonder if it was the pineapple. you are making the classic error of creating cause and effect from 2 unrelated items, just because they happened at around the same time.
    the drops can certainly cause darkening around the eyes. they can also cause some confusion-rarely- but its purely temporary.

Trackback URL
http://eyedocnews.com/006732-do-you-suffer-from-glaucoma-join-our-new-online-support-group/trackback/

Have insights to contribute? Please submit your comment below